Skip to content

Tylenol Extra Strength - 500mg - 50 pouches (2 caplets each)

by Tylenol
$13.49

Product Description: 

Keep Tylenol Extra Strength stocked in your medicine cabinet for those days when you need to ease pain or reduce fevers. These acetaminophen caplets come in small pouches, which are great for on the go uses.  

 Highlights: 

  • Acetaminophen caplets
  • Pain reliever
  • Fever reducer
  • 500mg each 
  • 50 Pouches of 2 caplets each

Active Ingredient:

Acetaminophen 500mg

No Return Policy - Please note that due necessary health and safety precautions, health products including Tylenol Extra Strength, if opened, are final sale. If opened, these items are non refundable and non returnable.